MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Codes Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment fistula venous branch occlusion.It was noted that the patient's blood flow was unknown and vessel tortuosity was normal.It was reported that the concerto coil became hard to push through the middle section of the microcatheter then the coil deployed inside the microcatheter.There was no damage to the catheter or the coil, although premature detachment occurred.The implant coil remained in the microcatheter and never entered the patient.No surgical or medicinal intervention was required.The pushwire was neither bent nor broken.Friction or difficulty was experienced during delivery, but the physician did not reposition the coil.It is unknown whether the physician attempted to detach the coil or rotated the delivery pusher during the procedure.Continuous flush was not administered during the procedure.The reported device and any accessory devices were not prepared as indicated in the instructions for use (ifu) because the tech did not prepped and deployed the coil in a heparin saline bowl, did not pulled back the coil into the delivery system follow by inserted through microcatheter.No patient symptoms or complications were associated with this event.Ancillary devices include a terumo progreat 2.4 fr microcatheter, unknown sheath.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the patient's baseline was normal/the fistula was in the patient's dialysis graft in the upper extremity.There was not a post thrombectomy condition.The cause of the resistance was believed to be due to not hydrating the coil before the introduction into the microcatheter.The cause of the premature deployment was due to resistance in the microcatheter and forward force.The coil seemed to move freely out of the coil introducer sheath.The information was provided by the scrub assistant in the procedure.Three other coils were placed after the resistance/premature deployment with a new microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis as found condition (condition of returned device): a concerto coil was returned for analysis within a shipping box; within sealed biohazard bag and within an opened concerto implant coil inner pouch.The concerto implant coil was returned without introducer sheath.Visual inspection/damage location details: the actuator interface was securely attached to the coupler tube.No evidence of mechanical detachment using an instant detacher was found at this location.The break indicator was found intact.This is indicative that a manual detachment was not performed.The concerto pushwire was found to be bent at ~17.0cm from proximal end.The coin was found still against the lumen stop.The shield coil was found intact with the implant coil still attached.The implant coil was found stretched and damaged with the polypropylene filament intact.No other anomalies were observed.Testing/analysis (including sem reports): n/a conclusion: based on the analysis performed, the customers report of ¿premature detachment¿ was unable to be confirmed as the pushwire was returned with the implant coil still attached.Based on the analysis performed, the customers report of ¿coil resistance/stuck in catheter¿ was confirmed.Possible causes for coil resistance in catheter are, but not limited to, use of an incompatible device for delivery, severely tortuous patient anatomy, failure to hydrate the concerto coil prior to use, and lack of continuous flush during delivery.The implant coil was found damaged and the pusher was found bent.Possible causes for coil and pusher damage are patient vessel tortuosity, device was not hydrated, continuous flush was not administered during procedure, advancing device against resistance or damaged during shipment as the device was returned without its dispenser coil.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23623883
Report Number9617601-2025-02930
Device Sequence Number10045047
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)270320(10)228484497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number228484497
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/26/2025
02/02/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/17/2025
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown